Wondering if anyone else has had this issue or has suggestions on how to treat it.  (It sounds strange, but it's true and troubling.) I took Adderall regularly from 2011-2013 and had no ED issues, but delayed ejaculation.  Since then, I've switched to a different anti-depressant medication, and when I restarted the Adderall, I had ED. I would watch porn and masturbate for up to 30 minutes before I could get an erection.  When I did, I would have some pre-ejaculate (which I never had before).  Once I got an erection, because it took so much work, I didn't want to lose it!  So I would put on a c*** ring and edge for up to an hour before ejaculating.  Even if I only took the Adderall a few days a week, these side effects and the subsequent cycle continued daily.  I've stopped the Adderall, but I still have to masturbate a flaccid penis for up to 15 minutes before it gets erect, and like before, there's eventually pre-ejeculate, I get very hard, then can masturbate normally and eventually ejaculate. I feel like the aggressive type of masturbation I used to produce an erection when I was taking the Adderall has completely altered my penis' reaction to stimulation.  Now, 15 minutes of stimulation + porn produces pre-ejaculate and then an erection.  Stimulation from a partner does nothing to arouse me.  I now have to go through this process to get an erection. I've never had ED issues before, or any trouble getting an erection when masturbating or with a partner.  Now, after all the aggressive masturbation caused by the Adderall-ED issues, my penis' response is so drastically different, I'm worried and don't know what to do? Will an ED med get me back on track?  Do I have to avoid masturbation and porn for an extended period of time and then my arousal cycle will return to normal?  I feel like I've literally retrained my penis on how to respond to stimulation, and I need to retrain it back to normal, but not sure what to do.   Has anyone else experienced this or have suggestions?